# SDR IPXA2019060342740

- Difficulty date: June 3, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 106,365 hours, 17,680 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 814B6554273
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AMAIN CARGO DECK POS 20L AFT LEFT FLOOR PANEL DAMAGED IN 2 PLACESMANUFACTURED NEW PANEL IAW UPS E.O. B747-5320-42648-A ON NRC 620413
